# SDR USAA2010030890513

- Difficulty date: March 5, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 41,906 hours, 17,299 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 77 - SEA - EEL - AFT FLIGHT ATTENDANT LT STATION EMERGENCY FLASHLIGHT INOPERATIVE.  MAINTENANCE REPLACED FLASHLIGHT BATTERY.
